# SDR 96ZZZX6015

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2205U
- Make and model: Piper PA-32-300
- Aircraft serial: 327940064
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6237201
- Condition: Cracked
- Location: Lt Ail Ob Hinge
- Part time: 3,586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT OUTER AILERON HINGE 'SPAR SIDE' BRACKET COMPLETELY CRACKED IN RADIUS AREA WHERE ATTACHMENTS SCREWS ARE LOCATED.
